JournalsjncgVol. 4, No. 3pp. 441–457

Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau

  • Thierry Lambre

    Université Blaise Pascal, Aubière, France
Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau cover

Abstract

The abstract notion of Tamarkin–Tsygan calculus with duality gives Batalin–Vilkoviskiǐ structures in a general setting. We apply this technique to the case of Van den Bergh duality for algebras to prove that Calabi–Yau algebras are BV-algebras.

Cite this article

Thierry Lambre, Dualité de Van den Bergh et structure de Batalin–Vilkoviskiĭ sur les algèbres de Calabi–Yau. J. Noncommut. Geom. 4 (2010), no. 3, pp. 441–457

DOI 10.4171/JNCG/62